Menu Content/Inhalt

Main Menu

Home
About Dr. Pais
Naturopathic News
Store
Links
Blog
Calendar
Contact Us

Subscribe to Naturopathic News


Login






Lost Password?
No account yet? Register
Dr. Gregory Pais, ND
Find me on Facebook

Home arrow Blog arrow FLU DRUGS CHANGE KIDS' BEHAVIOR
FLU DRUGS CHANGE KIDS' BEHAVIOR
On Friday November 24, 2007 government health regulators recommended adding label precautions about neurological problems seen in children who have taken flu drugs made by Roche and GlaxoSmithKline.

The Food and Drug Administration released its safety review of Roche's Tamiflu and Glaxo's Relenza. This week, an outside group of pediatric experts is scheduled to review the safety of several such drugs when used in children.

The FDA has been looking at Tamiflu's safety since 2005 when it received reports of children experiencing neurological problems, including hallucinations and convulsions.
Twenty-five patients under age 21 have died while taking the drug, most of them in Japan. Five deaths resulted from children "falling from windows or balconies or running into traffic." No child deaths have been connected with Relenza, but children taking the drug have shown similar neurological problems.

While FDA said it isn't clear whether the problems are directly related to the drugs, it recommends adding language about the possible side effects to labeling for physicians who prescribe Tamiflu and Relenza.

My question is why would you even take this chance with your children's health? Homeopathy and nutritional support both work very well for the flu. I don't see the compelling reason to give your child a flu vaccine, especially when these kinds of side effects can occur.

Comments

Only registered users can write comments.
Please login or register.

Powered by AkoComment!